Wave Operators for Defocusing Matrix Zakharov-Shabat Systems with Pnonvanishing at Infinity
Serdica Mathematical Journal, Tome 35 (2010) no. 3, pp. 265-284
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In this article we prove that the wave operators describing the direct scattering of the defocusing matrix Zakharov-Shabat system with potentials having distinct nonzero values with the same modulus at ± ∞ exist, are asymptotically complete, and lead to a unitary scattering operator. We also prove that the free Hamiltonian operator is absolutely continuous.
Keywords:
Wave Operator, Zakharov-Shabat System, Scattering Operator
@article{SMJ2_2010_35_3_a5,
author = {Demontis, Francesco and der Mee, Cornelis van},
title = {Wave {Operators} for {Defocusing} {Matrix} {Zakharov-Shabat} {Systems} with {Pnonvanishing} at {Infinity}},
journal = {Serdica Mathematical Journal},
pages = {265--284},
year = {2010},
volume = {35},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2010_35_3_a5/}
}
TY - JOUR AU - Demontis, Francesco AU - der Mee, Cornelis van TI - Wave Operators for Defocusing Matrix Zakharov-Shabat Systems with Pnonvanishing at Infinity JO - Serdica Mathematical Journal PY - 2010 SP - 265 EP - 284 VL - 35 IS - 3 UR - http://geodesic.mathdoc.fr/item/SMJ2_2010_35_3_a5/ LA - en ID - SMJ2_2010_35_3_a5 ER -
%0 Journal Article %A Demontis, Francesco %A der Mee, Cornelis van %T Wave Operators for Defocusing Matrix Zakharov-Shabat Systems with Pnonvanishing at Infinity %J Serdica Mathematical Journal %D 2010 %P 265-284 %V 35 %N 3 %U http://geodesic.mathdoc.fr/item/SMJ2_2010_35_3_a5/ %G en %F SMJ2_2010_35_3_a5
Demontis, Francesco; der Mee, Cornelis van. Wave Operators for Defocusing Matrix Zakharov-Shabat Systems with Pnonvanishing at Infinity. Serdica Mathematical Journal, Tome 35 (2010) no. 3, pp. 265-284. http://geodesic.mathdoc.fr/item/SMJ2_2010_35_3_a5/